# SDR CALA2024021600444

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 51,860 hours, 17,961 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Stuck
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

TRAILING EDGE FLAP  DISAGREE STUCK BETWEEN FL30AND F25. LOG PAGE LOCKED UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UNLOCKING LOGPAGE FOR CORRECTIVE ACTION. LOGPAGE WILL BE LOCKED FOR FERRY. PHASE 1 INSPECTION C/W IAW AMM 05-51-08-210-802, NO DMG NOTED. CB D13 (ALTERNATE), ON P6-2 PANEL WAS OUT , RESET CB, OPS CHECKED ALTERNATE FLAPS, OPS CHECKED GOOD, CB DID NOT POP OUT. NO HISTORY ON CB OPPING OUT.
